# SDR MALA070025

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 21,835 hours, 24,170 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW INFORMED DISPATCH THAT THE LT BLEED LEAK LIGHT ILLUMINATED.  THE FLIGHT WAS DIVERTED TO FWA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED SENSING ELEMENT AND ASSOCIATED CLAMPS.  REF SAAB AMM CH 36-23-00.  REF CONT CARDS FOR DETAILS.
